Ask a doctor

Swollen and Baggy After Numerous Hyalase Injections Under Both Eyes

I had Juvederm injected by an Eyelid PS to treat lower eyelid hollowness. It migrated & started to cause puffiness and swelling. It attracted too much fluid. I started having Hyalase injections to dissolve it. After many months (5 rounds of injections to the left lower lid and 3 rounds on my right lower lid using 20 to 40 units) I'm still left with bags. Eyelids are swollen yet crepey, with a shadowed ring beneath the bag in full semi-circle. Lateral swelling most noticeable. Please help!

Doctor Answers (2)

Hyaluronidase overdose?

+2

I think you may be chasing bad with worse. IT may be best to allow the juvederm to dissipate of it's own accord. I would consider a course manual lymphatic drainage to help resolve the edema and differentiate inflammation from filler.


Chicago Plastic Surgeon
5.0 out of 5 stars 48 reviews

Swelling after eyelid fillers

+2

possibly using a different brand of hyaluronidase may help but if it doesn't you will probably have to allow time to digest the rest of the fillers naturally, rather than subjecting yourself to many different ineffective treatments that might risk worsening the appearance.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 32 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.